# SDR TRAX200600982

- Difficulty date: November 2, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 4,508 hours, 3,751 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL MSG. FLAPS WOULD NOT EXTEND.  (EMERGENCY DECLARED)
